Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 20, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 15, 2015, 6:16 PM MDT for Garden County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2015, 6:16 PM MDT (00:16 UTC)
- Expired
- May 15, 2015, 7:00 PM MDT
- In force
- 44 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Garden County, NE
The radar
The North Platte radar (KLNX), 170 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 12:58 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 766 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1526 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
509
WUUS53 KLBF 160016
SVRLBF
NEC069-160100-
/O.NEW.KLBF.SV.W.0020.150516T0016Z-150516T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
616 PM MDT FRI MAY 15 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 700 PM MDT
* AT 614 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
NORTHWEST OF CRESCENT LAKE NWR...AND MOVING NORTH AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TRALNOR LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4201 10266 4192 10264 4192 10246 4173 10255
4173 10267 4176 10268 4200 10269
TIME...MOT...LOC 0016Z 200DEG 24KT 4183 10265
HAIL...1.50IN
WIND...60MPH
$$
TAYLOR1 follow-up statement
472
WWUS53 KLBF 160033
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
733 PM CDT FRI MAY 15 2015
NEC069-160100-
/O.CON.KLBF.SV.W.0020.000000T0000Z-150516T0100Z/
GARDEN NE-
633 PM MDT FRI MAY 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GARDEN COUNTY UNTIL 700 PM MDT...
AT 632 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
ANTIOCH...AND MOVING NORTH AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN GARDEN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4201 10266 4192 10264 4192 10246 4173 10255
4173 10267 4176 10268 4200 10269
TIME...MOT...LOC 0033Z 200DEG 24KT 4188 10261
HAIL...1.50IN
WIND...60MPH
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 5:34 PM MDT, 42 minutes earlier.
Area forecast discussion, May 15, 5:34 PM MDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 634 PM CDT FRI MAY 15 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 341 PM CDT FRI MAY 15 2015 LARGE SCALE TROUGHING ACROSS THE WESTERN CONUS WILL KEEP THE WEATHER PATTERN ACTIVE THE NEXT COUPLE OF DAYS. SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAIN WILL BE THE CONCERN. A TORNADO WATCH HAS ALREADY BEEN ISSUED FOR PORTIONS OF WESTERN NEBRASKA THROUGH MID EVENING. SURFACE LOW PRESSURE WILL TRACK EAST ACROSS FAR SOUTHWEST NEBRASKA THIS EVENING. BACKED LOW LEVEL EAST TO SOUTHEAST WINDS TO THE NORTH OF THE SURFACE LOW ACROSS WESTERN NEBRASKA WILL SET THE STAGE FOR POSSIBLE ROTATING SUPERCELLS. SOME TORNADO POTENTIAL...ESPECIALLY ALONG A WARM FRONTAL BOUNDARY THAT EXTENDS FROM ARTHUR COUNTY...EAST SOUTHEAST ACROSS NORTHERN LINCOLN COUNTY. HODOGRAPHS NICELY CURVED THROUGH THIS AREA...WITH PRETTY HIGH 0 TO 3 KM HELICITY VALUES THROUGH THE EVENING. SPLITTING SUPERCELLS POSSIBLE WITHIN THIS ZONE...WITH THE RIGHT MOVING CELL DOMINATE. LATER TONIGHT SEVERE THREAT DECREASES...AS STORMS CONGEAL INTO A SMALL MCS OR CLUSTER AS THEY MOVE NORTHEAST AND EXIT THE FORECAST AREA. STRONG LARGE SCALE FORCING ARRIVES MIDDAY SATURDAY ACROSS THE AREA...AS THE LONG WAVE TROUGH EMERGES ONTO THE PLAINS. EXPECT A NORTH TO SOUTH FRONTAL BOUNDARY...ROUGHLY ALONG HIGHWAY 83 TO BE THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON AND EVENING. FRONT WILL BE NEARLY STATIONARY FOR A TIME INTO THE EVENING HOURS DUE TO NEARLY MERIDIONAL FLOW...SO SOME TRAINING OF THUNDERSTORMS MAY OCCUR ALONG THE HIGHWAY 83 CORRIDOR INTO THE EARLY EVENING BEFORE THE FRONT BEGINS TO MOVE EAST. THIS POSES A THREAT FOR HEAVY RAINFALL IN SPOTS. AS FAR AS SEVERE...SOME STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS...BUT TORNADO THREAT QUITE LIMITED DUE TO LITTLE TURNING IN THE WINDS WITH HEIGHT. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 341 PM CDT FRI MAY 15 2015 WEAK COLD FRONT WILL BE SLOWLY SLIDING EAST ACROSS THE AREA SATURDAY NIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY ALONG AND AHEAD OF THE FRONT. SOME STRONG THUNDERSTORMS AND EVEN COULD BE SOME SEVERE THUNDERSTORMS ARE LIKELY TO BE ONGOING FROM SATURDAY LATER AFTERNOON. INITIALLY CAPE OF 1500 J/KG AND 35 TO 40 KTS OF SHEAR WILL CONTINUE THE SEVERE THREAT...HOWEVER AFTER MIDNIGHT THE SEVERE THREAT BECOMES ELEVATED AND IS DIMINISHES. ONE OTHER CONCERN WILL BE HEAVY RAINFALL. THE STORMS WILL LIFT NORTH AHEAD OF THE BOUNDARY AND COULD TRAIN. THE UPPER LEVEL LOW WILL LIFT INTO THE DAKOTAS BY SUNDAY AS THE COLD FRONT PUSHES EAST. WRAP AROUND MOISTURE WILL BRING A CHANCE FOR SHOWERS AND EVEN SOME THUNDER ACROSS THE NORTHERN HALF OF THE CWA. BY LATE IN THE DAY A SECONDARY COLD PUSH WILL MOVE INTO THE AREA. LARGE TEMP RANGE FOR THE AFTERNOON FROM NW /UPPER 50S/ TO THE SE /LOWER 70S/ ACROSS THE CWA. MONDAY WILL BE DRY WITH COLD AIR IN PLACE...HIGHS IN THE MID 50S TO LOWER 60S. BY MONDAY NIGHT THE NEXT DISTURBANCE WILL PUSH ACROSS THE ROCKIES AND INTO THE WESTERN HIGH PLAINS. SHOWERS MAY REACH INTO THE FAR WESTERN ZONES OVERNIGHT INTO EARLY TUESDAY. BETTER CHANCE ARRIVES WITH THE MAIN UPPER LEVEL LOW WHICH EJECTS ACROSS THE ROCKIES TUESDAY NIGHT INTO WEDNESDAY. COOL AIR MASS MOVES INTO THE REGION AND WILL COMBINE WITH CLOUDS AND SHOWERS TO HOLD TEMPS DOWN...HIGHS STRUGGLE INTO THE MID AND UPPER 50S. TEMPS OVERNIGHT COULD BE CHILLY WITH UPPER 30S TO LOWER 40S. IF THERE IS A BREAK IN THE CLOUDS SOME MID 30S COULD BE POSSIBLE IN FAVORED COOL SPOTS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 635 PM CDT FRI MAY 15 2015 FOR THE KLBF TERMINAL...THUNDERSTORMS ARE POSSIBLE THROUGH 04Z THIS EVENING WITH SMALL HAIL POSSIBLE. CIGS WILL RANGE FROM 3500 TO 5000 FT AGL. SOME MVFR CIGS ARE POSSIBLE OVERNIGHT WITH CIGS AROUND 1500 FT AGL. CIGS WILL INCREASE TO 5000 FT AGL MID MORNING SATURDAY WITH A SECOND THREAT FOR THUNDERSTORMS AFTER 21Z SATURDAY. FOR THE KVTN TERMINAL...BROKEN CIGS OF 3000 TO 3500 FT AGL ARE EXPECTED THIS EVENING WITH A THREAT FOR THUNDERSTORMS FROM 02Z THOUGH 06Z THIS EVENING. SOME GUSTS UP TO 45 KTS ARE POSSIBLE WITH VISBYS AS LOW AS 2SM WITH STRONGER STORMS. CIGS WILL FALL DOWN TO 1500 FT AGL OVERNIGHT...THEN INCREASE TO 10000 FT AGL LATE SATURDAY MORNING. && .HYDROLOGY... ISSUED AT 341 PM CDT FRI MAY 15 2015 FLOODING CONTINUES ACROSS PORTIONS OF THE SOUTH PLATTE AND PLATTE RIVER. ROSCOE IS ABOVE FLOOD STAGE AND WILL CONTINUE TO RISE TO NEAR 11.4 FEET SATURDAY NIGHT INTO SUNDAY MORNING. FURTHER DOWNSTREAM AT THE NORTH PLATTE GAGE...THE RIVER IS CURRENTLY BELOW FLOOD STAGE BUT CONTINUES TO RISE. THE LATEST GAGE HEIGHT IS 11.8 FEET AND WILL RISE TO NEAR THE FLOOD STAGE OF 13.0 FEET SUNDAY EVENING. CONTINUING DOWN STREAM...THE BRADY GAGE HAS JUST REACHED FLOOD STAGE AT 7.5 FEET. THE PLATTE RIVER HERE WILL CREST NEAR 8.5 FEET MONDAY NIGHT. RAINFALL WITHIN THE RIVER BASIN IS LIKELY...HOWEVER NOT EXPECTING THIS TO CAUSE A SIGNIFICANT CHANGE IN THE RIVER LEVEL FORECASTS. THE RIVER LEVELS WILL BE CRESTING OVER THE NEXT FEW DAYS...HOWEVER FLOODING CONCERNS CONTINUE NEXT WEEK AS THE RIVER LEVEL WILL SLOWLY DROP. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...MASEK AVIATION...CLB HYDROLOGY...MASEK
Hazardous weather outlook, May 15, 3:03 PM MDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 403 PM CDT FRI MAY 15 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-162115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 403 PM CDT FRI MAY 15 2015 /303 PM MDT FRI MAY 15 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING. PRIMARILY ACROSS WESTERN NEBRASKA...ALONG AND WEST OF HIGHWAY 83. STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FLOODING IS EXPECTED ALONG THE SOUTH PLATTE RIVER THIS WEEKEND. REFER TO THE LATEST FORECASTS AND STATEMENTS FOR DETAILS. SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY. THE MAIN CONCERN WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN MAY ALSO ACCOMPANY SOME OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON AND EVENING... AND POSSIBLY AGAIN SATURDAY. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Special weather statement, May 15, 2:40 PM MDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 PM CDT FRI MAY 15 2015 NEZ004-152130- SHERIDAN NE- 240 PM MDT FRI MAY 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERIDAN COUNTY UNTIL 330 PM MDT... AT 239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF PINE RIDGE...MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD... INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD... WHITE CLAY... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, May 15, 3:19 PM MDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 419 PM CDT FRI MAY 15 2015 NEZ004-152200- SHERIDAN NE- 319 PM MDT FRI MAY 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERIDAN COUNTY UNTIL 400 PM MDT... AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF HAY SPRINGS...MOVING NORTH AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... RURAL NORTHWESTERN SHERIDAN COUNTY THROUGH 400 PM MDT THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Local storm report, May 15, 4:35 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 4 N ANTIOCH 42.13N 102.62W
05/15/2015 E0.88 INCH SHERIDAN NE PUBLIC
GROUND COVERED WITH HAIL...MOST WERE DIME SIZE WITH SOME
PENNY AND NICKEL
&&
SNIVELYLocal storm report, May 15, 5:20 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
620 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 5 NNE LISCO 41.57N 102.58W
05/15/2015 E1.00 INCH GARDEN NE PUBLIC
&&
SNIVELYLocal storm report, May 15, 5:23 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
623 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 18 S HAY SPRINGS 42.42N 102.69W
05/15/2015 E2.75 INCH SHERIDAN NE PUBLIC
HAIL RANGED FROM GOLF BALL TO BASEBALL SIZE
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 6:00 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 45 min |
| May 15, 6:47 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 43 min |
| May 15, 7:18 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 42 min |
| May 15, 7:20 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 40 min |
| May 15, 7:20 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 40 min |
| May 15, 7:21 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 39 min |
| May 15, 7:40 PM MDT | Tornado Warning | LBF | Cherry, Sheridan | 35 min |
| May 15, 7:54 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Keith | 51 min |
| May 15, 7:58 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 47 min |
| May 15, 8:01 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Perkins | 44 min |
| May 15, 8:38 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 52 min |
| May 15, 8:45 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, Keith, Lincoln, McPherson | 45 min |
| May 15, 9:12 PM MDT | Tornado Warning | LBF | Cherry, Sheridan | 33 min |
| May 15, 9:21 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, Thomas | 39 min |
| May 15, 9:30 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant, Hooker, Keith, McPherson | 45 min |
| May 15, 10:18 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker | 42 min |
| May 16, 5:18 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 42 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.